American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L53) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Kenneth J. Dykema and Claus Köstler. Tail algebras of quantum exchangeable random variables. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Mehrdad Kalantar. On harmonic non-commutative $L^p$-operators on locally compact quantum groups. Proc. Amer. Math. Soc. 141 (2013) 3969-3976.
Abstract, references, and article information
View Article: PDF

[3] Claus Köstler. On Lehner’s ‘free’ noncommutative analogue of de Finetti’s theorem. Proc. Amer. Math. Soc. 139 (2011) 885-895. MR 2745641.
Abstract, references, and article information
View Article: PDF

[4] Yong Jiao. Burkholder's inequalities in noncommutative Lorentz spaces. Proc. Amer. Math. Soc. 138 (2010) 2431-2441. MR 2607873.
Abstract, references, and article information
View Article: PDF

[5] B. V. Rajarama Bhat, Volkmar Liebscher and Michael Skeide. Subsystems of Fock need not be Fock: Spatial CP-semigroups. Proc. Amer. Math. Soc. 138 (2010) 2443-2456. MR 2607874.
Abstract, references, and article information
View Article: PDF

[6] Éric Ricard. A Markov dilation for self-adjoint Schur multipliers. Proc. Amer. Math. Soc. 136 (2008) 4365-4372. MR 2431051.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Volkmar Liebscher and Michael Skeide. Constructing units in product systems. Proc. Amer. Math. Soc. 136 (2008) 989-997. MR 2361873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Barthélemy Le Gac and Ferenc Móricz. The classical monotone convergence theorem of Beppo Levi fails in noncommutative $L_2$-spaces. Proc. Amer. Math. Soc. 133 (2005) 2559-2567. MR 2146199.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Nobuhiro Asai, Izumi Kubo and Hui-Hsiung Kuo. Segal-Bargmann transforms of one-mode interacting Fock spaces associated with Gaussian and Poisson measures. Proc. Amer. Math. Soc. 131 (2003) 815-823. MR 1937419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1